# SDR LR7A2016012200759

- Difficulty date: January 22, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 63,595 hours, 31,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 33050452
- Condition: Gouged
- Location: Bs 307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, FOUND THE 9G NET NR 9 INTERCOSTAL GOUGED AND PIN WORN, FS307, LBL75, WL225.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583, SRM CH 51-70 AND LM DWG 3305014.
